# SDR BAQA086308

- Difficulty date: April 30, 2003
- Submitted: May 19, 2003
- Operation: Air carrier
- Aircraft: N932CJ
- Make and model: Bolkms BK117A3
- Aircraft serial: 7024
- Aircraft time: 7,571 hours
- Engine: Lyc LTS101650B1
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Valve
- Part number: 97914211
- Part serial: 2537
- Condition: Failed
- Location: Bleed Sov
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

VALVE WILL NOT ACTUATE.  REPLACED WITH SERVICEABLE UNIT.
